# SDR FDEA202110062473

- Difficulty date: October 6, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 5-63 LONGERON 48 LEFT HAND SPLICE   FOUND WITH CORROSION. LOWER CENTER CARGO COMPARTMENT STATION 5-63 LONGERON 48 LEFT HAND SPLICE   CORROSION REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEEDED LIMIT AS PER SRM 53-  00-00-2R FIGURE 206 REPAIR GENERAL. DAMAGED SPLICE REMOVED AND INSTALLED WITH   FABRICATED SPLICE AS PER SRM 51-33-01-OG. SPLICE FABRICATED AS PER DOUGLAS   DRAWING AEA7653 REVISION C . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
